Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A rate of convergence for the von Mises statistic


Author: Walter A. Rosenkrantz
Journal: Trans. Amer. Math. Soc. 139 (1969), 329-337
MSC: Primary 60.30; Secondary 62.70
DOI: https://doi.org/10.1090/S0002-9947-1969-0243593-7
MathSciNet review: 0243593
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. A. Darling and T. W. Anderson, Asymptotic theory of certain ``goodness of fit'' criteria based on stochastic processes, Ann. Math. Statist. 23 (1952), 193-212. MR 0050238 (14:298h)
  • [2] L. Breiman, Probability, Addison-Wesley, Reading, Mass., 1968. MR 0229267 (37:4841)
  • [3] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. 1, Interscience, New York, 1963.
  • [4] M. Donsker, Justification and extension of Doob's heuristic approach to the Kolmogorov-Smirnov theorems, Ann. Math. Statist. 23 (1952), 277-281. MR 0047288 (13:853n)
  • [5] J. L. Doob, Heuristic approach to the Kolmogorov-Smirnov theorems, Ann. Math. Statist. 20 (1949), 393-403. MR 0030732 (11:43a)
  • [6] B. V. Gnedenko, V. S. Korolyuk and A. V. Skorokhod, Asymptotic expansions in probability theory, Proc. Fourth Berkeley Sympos. Math. Stat. and Prob. (1960), Vol. II, Univ. California Press, Berkeley, Calif., 1961, pp. 153-170. MR 0133845 (24:A3669)
  • [7] S. Karlin, A first course in stochastic processes, Academic Press, New York, 1966. MR 0208657 (34:8466)
  • [8] A. N. Kolmogorov, Sulla determinazione emperica delle leggi di probabilita, Giorn. Ist. Ital. Attuari 4 (1933), 1-11.
  • [9] K. R. Parthasarathy, Probability measures on metric spaces, Academic Press, New York, 1967. MR 0226684 (37:2271)
  • [10] Yu. V. Prochorov, Convergence of random processes and limit theorems in probability, Theor. Probability Appl. 1 (1956), 157-214.
  • [11] W. A. Rosenkrantz, On rates of convergence for the invariance principle, Trans. Amer. Math. Soc. 129 (1967), 542-552. MR 0215347 (35:6188)
  • [12] A. V. Skorokhod, Studies in the theory of random processes, Addison-Wesley, Reading, Mass., 1965. MR 0185620 (32:3082b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30, 62.70

Retrieve articles in all journals with MSC: 60.30, 62.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0243593-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society